Should I stop taking my birth control medication?
avatar
rquinn1 posted:
So, I have been taking the birth control medication Seasonique for 3 years now (I am 19 years old). Just this past week I started having a strange feeling in my chest. It almost feels like a gas bubble most of the time, although sometimes it also feels like I may not be getting enough air into my lungs when I breathe normally. I am hesitant to stop taking the pill because when I was 16 I would spend one week every month feeling like I was litterally being gutted alive. The fear of feeling like that again has prevented me from stopping the pill. I also have a history of lung problems (hospitalized with double pneumonia as a kid, and a couple viral infections in recent years).But I have never felt like this for so long before. Both of my parents are all for me stopping the medication, but say I should wait until May to do so (I'm in college now so if I were to still have the same feeling every month as before it would severely affect my work). So, should I stop taking the medication and hope I outgrew the original reason for taking it ASAP, should I wait until May, or is this just a possible side effect of having been taking it for three years? Wow, that's kind of a really long question...haha sorry about that.
Reply
 
avatar
tlkittycat1968 responded:
You need to discuss this issue with your doctor.